Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Función discreta")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 535

  • Page / 22

Selection :

  • and

Geometrical approach to the discrete Wigner function in prime power dimensionsKLIMOV, A. B; MUNOZ, C; ROMERO, J. L et al.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 46, pp 14471-14497, issn 0305-4470, 27 p.Article

Derivation of Fourier transform of discrete series from z-transformISHII, R.Electronics Letters. 1990, Vol 26, Num 23, pp 1938-1939, issn 0013-5194Article

On the 3x+1 problemKUTTLER, J. R.Advances in applied mathematics (Print). 1994, Vol 15, Num 2, pp 183-185, issn 0196-8858Article

Discrete Morse functions for graph configuration spacesSAWICKI, A.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 50, issn 1751-8113, 505202.1-505202.25Article

Split-radix FHT algorithm for real-symmetric dataANUPINDI, N; PRABHU, K. M. M.Electronics Letters. 1990, Vol 26, Num 23, pp 1973-1975, issn 0013-5194Article

The addition of fields on different meshesFARRELL, P. E.Journal of computational physics (Print). 2011, Vol 230, Num 9, pp 3265-3269, issn 0021-9991, 5 p.Article

The discrete logarithm problem on elliptic curves of trace oneSMART, N. P.Journal of cryptology. 1999, Vol 12, Num 3, pp 193-196, issn 0933-2790Article

Bivariate sequencesTEUGELS, J. L.Bulletin de la Société mathématique de Belgique. Série B. 1990, Vol 42, Num 1, pp 1-30, issn 0771-1158, 30 p.Article

Discrete Wigner function by symmetric informationally complete positive operator valued measureBAR-ON, T.Journal of mathematical physics. 2009, Vol 50, Num 7, issn 0022-2488, 072106.1-072106.6Article

On the fourier tails of bounded functions over the discrete cubeDINUR, Irit; FRIEDAUT, Ehud; KINDLER, Guy et al.Annual ACM symposium on theory of computing. 2006, pp 437-446, isbn 1-59593-134-1, 1Vol, 10 p.Conference Paper

Relations between the continuous and the discrete lotka power functionEGGHE, L.Journal of the American Society for Information Science and Technology (Print). 2005, Vol 56, Num 7, pp 664-668, issn 1532-2882, 5 p.Article

An endpoint estimate for the discrete spherical maximal functionIONESCU, Alexandru D.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 5, pp 1411-1417, issn 0002-9939, 7 p.Article

Sharp discrete inequalities in n independent variablesAGARWAL, R. P; PANG, P. Y. H.Applied mathematics and computation. 1995, Vol 72, Num 2-3, pp 97-112, issn 0096-3003Article

On the systems of discrete inequalities of Gronwall typePOPENDA, J.Journal of mathematical analysis and applications. 1994, Vol 183, Num 3, pp 663-669, issn 0022-247XArticle

Spanning subgraphs of a hypercube IV: rooted treesHARARY, F; LEWINTER, M.Mathematical and computer modelling. 1993, Vol 17, Num 11, pp 85-88, issn 0895-7177Article

Allowed wavevectors under the application of incommensurate periodic boundary conditionsBOYKIN, Timothy B; KHARCHE, Neerav; KLIMECK, Gerhard et al.European journal of physics. 2006, Vol 27, Num 1, pp 5-10, issn 0143-0807, 6 p.Article

On discrete minimax problems in R using interval arithmeticWOLFE, M. A.Reliable computing. 1999, Vol 5, Num 4, pp 371-383, issn 1385-3139Article

A note on the discrete Lyapunov function...'ARINO, O.Journal of differential equations (Print). 1993, Vol 104, Num 1, pp 169-181, issn 0022-0396Article

The variance of the discrete frequency transmission function of a reverberant roomaDAVY, John L.The Journal of the Acoustical Society of America. 2009, Vol 126, Num 3, pp 1199-1206, issn 0001-4966, 8 p.Article

Pairings and their use in cryptologyLENSTRA, Arjen K.Journal of cryptology. 2004, Vol 17, Num 4, issn 0933-2790, 101 p.Serial Issue

Uniform positive-weight quadratures for discrete ordinate transport calculationsCAREW, J. F; ZAMONSKY, G.Nuclear science and engineering. 1999, Vol 131, Num 2, pp 199-207, issn 0029-5639Article

Excessive invariants of discrete kinetic equationsARKHIPOV, Y. Y.International symposium on rarefied gas dynamics. 1999, isbn 2-85428-499-2, 2Vol, vol 1, 87-94Conference Paper

A unified approach to continuous and discrete Gronwall-Bellman inequalitiesCONLAN, J; CHUNG-LIE WANG.Applicable analysis (Print). 1992, Vol 44, Num 3-4, pp 243-252, issn 0003-6811Article

Discrete nonlinear models of the Boltzmann equationSULTANGAZIN, U.1987, 191 p.Book

Monotone classification by function decompositionPOPOVA, Viara; BIOCH, Jan C.Lecture notes in computer science. 2005, pp 203-214, issn 0302-9743, isbn 3-540-29230-6, 1Vol, 12 p.Conference Paper

  • Page / 22